Alert archive / Missouri / River Flood Warnings in 2010

River Flood Warning 83, NWS St. Louis, MO

April 3, 2010Lincoln County, Missouri

NWS St. Louis, MO issued this river flood warning at Apr 3, 2010, 10:58 AM CDT for Lincoln County, Missouri. It took effect at Apr 4, 2010, 1:00 AM CDT. It was in force for 40 hr.

The area

The counties it named.

The facts

Issued
Apr 3, 2010, 10:58 AM CDT (15:58 UTC)
In effect from
Apr 4, 2010, 1:00 AM CDT
Expired
Apr 5, 2010, 4:45 PM CDT
In force
40 hr
Issued by
NWS St. Louis, MO
Flood severity
Minor

County Lincoln County, MO

The radar

The St Louis radar (KLSX), 47 km from the middle of the area, began a volume at 16:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Cuivre River at Old Monroe (OMNM7).

Action stage
22 ft
Minor stage
24 ft
Moderate stage
27 ft
Major stage
30 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05514705, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Apr 3, 6:53 AM CDT, 4 hours 5 minutes earlier.

Area forecast discussion, Apr 3, 6:53 AM CDT, 4 hours 5 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
653 AM CDT SAT APR 3 2010

.DISCUSSION...
/508 AM CDT SAT APR 3 2010/

WIDE BAND OS SHOWERS AND THUNDERSTORMS WAS SHIFTING EWD THRU THE CWA
EARLY THIS MRNG AHEAD OF THE MID-UPPER LEVEL TROF EXTENDING FROM A MID
LEVEL LOW OVER NWRN MN S TO A STRONG VORT MAX OVER SWRN AR. MOST OF
THIS ACTIVITY WAS ALSO ASSOCIATED WITH LOW LEVEL MOISTURE
CONVERGENCE...WAA AND THETA E ADVECTION ON THE NOSE OF A SWLY LLJ
AND ALONG A PREFRONTAL TROF...OUTFLOW BOUNDARY. THERE WAS MORE
SCATTERED ACTIVITY ALONG OR JUST AHEAD OF THE ACTUAL CDFNT
EXTENDING FROM WI S-SW THRU NERN MO TO SWRN MO. MOST OF THE
PRECIPITATION FOR THE REST OF THE MRNG SHOULD BE ACROSS IL E OF
THE MISSISSIPPI RIVER. WILL HAVE CLEARING FROM W TO E TODAY BEHIND
THE MID-UPPER LEVEL TROF AND ASSOCIATED CDFNT. WILL ALSO HAVE MORE
NORMAL TEMPERATURES TODAY...COOLER THAN THE LAST SEVERAL DAYS DUE
TO CLOUD COVER AND CAA THIS MRNG. TEMPERATURES WILL COOLER TGT AS
WELL MAINLY DUE TO LOWER SFC DEWPOINTS. WELL ABOVE NORMAL
TEMPERATURES CAN BE EXPECTED FOR SUN WITH INCREASING S-SWLY LOW
LEVEL FLOW AND UPPER LEVEL HEIGHTS RISING. ELEVATED CONVECTION
WILL RETURN TO THE CWA BY SUN NGT AS A STRONG SWLY LLJ BRINGS LOW
LEVEL MOISTURE BACK TO THE AREA. THE MODELS ALSO FORECAST A FRONT
TO SAG SWD INTO NRN MO. THERE IS STILL A LOT OF MODEL UNCERTAINTY
WITH THE PLACEMENT OF THE GREATEST QPF SUN NGT AND HOW FAR S THIS
PRECIPITATION WILL GET. THE CHANCE OF SHOWERS/THUNDERSTORMS WILL
CONTINUE MON BUT SHOULD SHIFT MAINLY N OF THE CWA MON NGT AS THE
FRONT SHIFTS N OF THE CWA. SHOWERS/STORMS WILL MOVE THROUGH THE
AREA TUE AFTN AND TUE NGT AS A MID-UPPER LEVEL LOW MOVES NEWD THRU
THE NRN PLAINS AND DRAGS AN ASSOCIATED CDFNT SEWD THOUGH THE CWA.

GKS

&&

.AVIATION...
/628 AM CDT SAT APR 3 2010/

-SHRA HAS ENDED AT ALL TAF SITES EARLY THIS MORNING WITH FNTL
PASSAGE IMMINENT AND SKIES CLRG FROM WEST TO EAST BEHIND THE
CDFNT. SFC OB TRENDS OVER THE PAST FEW HOURS SUGGEST THAT THERE
WILL BE A BRIEF PD OF MVFR CIGS BEFORE SKIES CLR AND VFR
CONDITIONS PREVAIL. HAVE ADDED DETAIL TO THE TAFS PRIMARILY FOR
WIND DIRECTION TO DEPICT WINDS VEERING WLY OR NWLY AFTER
FROPA...THEN BACKING WITH PASSAGE OF SFC RIDGE BEFORE VEERING
AGAIN LATE IN THE PD AHEAD OF THE NEXT SYSTEM.

SPECIFICS FOR KSTL...PLEASE SEE ABOVE DISCUSSION.

KANOFSKY

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Apr 3, 10:47 AM CDT, 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
1047 AM CDT SAT APR 3 2010

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-041215-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
1047 AM CDT SAT APR 3 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

MODERATE FLOODING IS OCCURRING ALONG PARTS OF THE MISSISSIPPI
RIVER. PLEASE SEE THE APPROPRIATE FLOOD STATEMENTS FOR DETAILS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS A CHANCE FOR THUNDERSTORMS OVER PARTS OF THE AREA SUNDAY
NIGHT THROUGH WEDNESDAY.

MODERATE FLOODING WILL CONTINUE ALONG PARTS OF THE MISSISSIPPI
RIVER. PLEASE SEE THE APPROPRIATE FLOOD STATEMENTS FOR DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

CARNEY

In the hours before

Local storm report, Apr 3, 7:39 AM CDT, 3 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
739 AM CDT SAT APR 03 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0738 AM     HEAVY RAIN       MEXICO                  39.17N  91.87W
04/03/2010  M1.43 INCH       AUDRAIN            MO   TRAINED SPOTTER

            FROM 430 PM TO 1250 AM...NO FLOODING OBSERVED.

&&

KARLZ
Local storm report, Apr 3, 7:41 AM CDT, 3 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
741 AM CDT SAT APR 03 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 AM     HEAVY RAIN       7 S STEELVILLE          37.87N  91.36W
04/03/2010  M1.30 INCH       CRAWFORD           MO   TRAINED SPOTTER

&&

KARLZ
Local storm report, Apr 3, 7:42 AM CDT, 3 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
742 AM CDT SAT APR 03 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0742 AM     HEAVY RAIN       MORRISON                38.67N  91.63W
04/03/2010  M2.50 INCH       GASCONADE          MO   TRAINED SPOTTER

&&

KARLZ
Local storm report, Apr 3, 8:22 AM CDT, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
822 AM CDT SAT APR 03 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0821 AM     HAIL             TRENTON                 38.61N  89.68W
04/03/2010  M0.25 INCH       CLINTON            IL   TRAINED SPOTTER

&&

KARLZ
Local storm report, Apr 3, 8:29 AM CDT, 2 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
829 AM CDT SAT APR 03 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0828 AM     HEAVY RAIN       7 S BLAND               38.20N  91.63W
04/03/2010  M1.75 INCH       GASCONADE          MO   TRAINED SPOTTER

&&

TRUETT
Local storm report, Apr 3, 8:30 AM CDT, 2 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
830 AM CDT SAT APR 03 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 AM     HAIL             TRENTON                 38.61N  89.68W
04/03/2010  M0.25 INCH       CLINTON            IL   TRAINED SPOTTER

&&

KARLZ

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 10:39 PM CDTAreal Flood AdvisoryLSXCallaway, Cole, Osage6 hr
Apr 3, 6:43 AM CDTRiver Flood WarningLSXOsage13 hr
Apr 3, 8:32 AM CDTRiver Flood WarningLSXMarion29 hr
Apr 3, 8:32 AM CDTRiver Flood WarningLSXGasconade, Montgomery36 hr
Apr 3, 9:46 AM CDTRiver Flood WarningLSXCallaway, Osage25 hr
Apr 3, 10:52 AM CDTRiver Flood WarningLSXLincoln21 hr

Nearby

River Flood Warnings in Missouri, 2010Every river flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.